# SDR IPXA3677713

- Difficulty date: March 31, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587680
- Condition: Punctured
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL POS 4R HAS A .500 DIA PUNCTURE INTO CORE.  FABRICATED FLOOR PANEL IAW EO-B767-5320-9693-H.
